MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer¿s device and verified the reported issue.Stryker replaced the power pcb assembly.After other unrelated repairs were completed, proper device operation was observed through functional and performance testing and then the device was returned to the customer for use.
 
Event or Problem Description
The customer contacted stryker to report that their device would no longer power on.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient use associated with the reported event.

Brand Name
LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
todd bandy
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key16591377
Report Number0003015876-2023-00534
Device Sequence Number20105799
Product Code MKJ
UDI-Device Identifier00883873871669
UDI-Public00883873871669
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001960
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2023
Initial Report FDA Received Date03/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown